# SDR AALA202311177052

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,401 hours, 36,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2159
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 62,401 hours, 36,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT PASS TEST DAMPING FUNCTION AND EMERGENCY OPERATION CYLINDER IN PA SSENGER CREW DOOR   832 AT AFT GALLEY AREA. REPLACED DOOR DAMPER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA.
